# SDR UPS96821001

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 46522012U
- Condition: Cracked
- Location: Ws 5.812
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STA ZERO FLAP COVE FWD OF NR 1 FLAP DRIVE FWD PIVOT FITTING CRACKED ABOVE 90 DEGREE SPOILER CABLE BEND PULLEYS.  REPLACED FITTING PER SRM 51-1-20D AND EO DC8-5310-8226D.
